Claritin - 24 Hour Allergy Liqui-Gels 30 CP

Claritin

Claritin - 24 Hour Allergy Liqui-Gels 30 CP

 (0)

Claritin

  • Regular Price: $61.90
  • $49.52

+ -

Active Ingredients

In Each Capsule: Loratadine 10 mg

Inactive Ingredients

Caprylic/Capric Glycerides; FD&C Blue No. 1; Gelatin; Glycerin; Pharmaceutical Ink; Polysorbate 80; Povidone; Purified Water; Sorbitol

Uses

Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose; itchy, watery eyes; sneezing; itching of the nose or throat. For indoor and outdoor allergies. Non-drowsy (when taken as directed).

Purpose

Antihistamine

 

Customer reviews

There are no reviews yet

 

We Also Recommend